A Snevily-type inequality for multisets

Gáspár, A and Kós, Géza (2021) A Snevily-type inequality for multisets. ACTA MATHEMATICA HUNGARICA, 164 (1). pp. 46-50. ISSN 0236-5294 10.1007/s10474-020-01123-5


Download (192kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 29 Jul 2021 08:19
Last Modified: 17 Nov 2021 13:44
URI: https://eprints.sztaki.hu/id/eprint/10112

Update Item Update Item